# SDR AWXA200300509

- Difficulty date: April 11, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,290 hours, 50,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK A .5 INCH CRACK WAS FOUND ON INTERCOSTAL AT STR 12 LT, BETWEEN BS 294 AND BS 305.  MAINTENANCE REMOVED DAMAGED INTERCOSTAL AT STR 12 LT, BETWEEN BS 294 AND BS 305; FABRICATED A NEW REPLACEMENT INTERCOSTAL PER DWG 65-17684; INSTALLED REPAIR PART IAW B737-200 SRM 51-10-1 PG 8.
